# SDR ASOA200900080

- Difficulty date: January 15, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 13,798 hours, 11,950 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL WHEN SELECTING 8, AT 200 KNOTS AND 7000 FT.  EMERGENCY DECLARED.  EN ROUTE TO GRR, A/C DIVERTED TO CVG DUE TO MTC.  FLT 5379 CX & ON 1/16/09 FLT 5428X2, 5001 CX.
